American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 116 found      Go to page: 1 2 3 4

[31] A. B. J. Kuijlaars and P. D. Dragnev. Equilibrium problems associated with fast decreasing polynomials. Proc. Amer. Math. Soc. 127 (1999) 1065-1074. MR 1469419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] H. G. Khajah. Tau method approximation of a generalized Epstein-Hubbell elliptic-type integral. Math. Comp. 68 (1999) 1615-1621. MR 1651763.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] K. Kopotun, D. Leviatan and I. A. Shevchuk. The degree of coconvex polynomial approximation. Proc. Amer. Math. Soc. 127 (1999) 409-415. MR 1459130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Anne Gelb. The resolution of the Gibbs phenomenon for spherical harmonics. Math. Comp. 66 (1997) 699-717. MR 1401940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Laurent Habsieger and Bruno Salvy. On integer Chebyshev polynomials. Math. Comp. 66 (1997) 763-770. MR 1401941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] M. K. El-Daou and H. G. Khajah. Iterated solutions of linear operator equations with the Tau method. Math. Comp. 66 (1997) 207-213. MR 1377662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Carl de Boor. On the Sauer-Xu formula for the error in multivariate polynomial interpolation. Math. Comp. 65 (1996) 1231-1234. MR 1344609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] A. Cuyt, K. Driver and D. S. Lubinsky. On the size of lemniscates of polynomials in one and several variables . Proc. Amer. Math. Soc. 124 (1996) 2123-2136. MR 1322919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Z. Ditzian. A $K$-functional and the rate of convergence of some linear polynomial operators. Proc. Amer. Math. Soc. 124 (1996) 1773-1781. MR 1307511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Peter Borwein and Tamás Erdélyi. Upper bounds for the derivative of exponential sums . Proc. Amer. Math. Soc. 123 (1995) 1481-1486. MR 1232137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] A. K. Varma. Some inequalities of algebraic polynomials . Proc. Amer. Math. Soc. 123 (1995) 2041-2048. MR 1231305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] David Gottlieb and Chi-Wang Shu. On the Gibbs phenomenon. IV. Recovering exponential accuracy in a subinterval from a Gegenbauer partial sum of a piecewise analytic function . Math. Comp. 64 (1995) 1081-1095. MR 1284667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Giuseppe Mastroianni and Giovanni Monegato. Polynomial approximations of functions with endpoint singularities and product integration formulas . Math. Comp. 62 (1994) 725-738. MR 1201069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Lawrence G. Brown and Bradley J. Lucier. Best approximations in $L\sp 1$ are near best in $L\sp p,\ p<1$ . Proc. Amer. Math. Soc. 120 (1994) 97-100. MR 1107269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Z. Ditzian, D. Jiang and D. Leviatan. Inverse theorem for best polynomial approximation in $L\sb p,\;0. Proc. Amer. Math. Soc. 120 (1994) 151-155. MR 1160297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] A. L. Levin and D. S. Lubinsky. Christoffel functions and orthogonal polynomials for exponential weights on $[-1,1]$. Memoirs of the AMS 111 (1994) MR 1222183.
Book volume table of contents

[48] Abedallah Rababah. Taylor theorem for planar curves . Proc. Amer. Math. Soc. 119 (1993) 803-810. MR 1151815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Charles K. Chui, Xie Chang Shen and Le Fan Zhong. On Lagrange interpolation at disturbed roots of unity . Trans. Amer. Math. Soc. 336 (1993) 817-830. MR 1087054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] R. Grothmann and H. N. Mhaskar. Detection of singularities using segment approximation . Math. Comp. 59 (1992) 533-540. MR 1145662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Guo Hua Min. On weighted $L\sp p$-convergence of certain Lagrange interpolation . Proc. Amer. Math. Soc. 116 (1992) 1081-1087. MR 1101990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] R. Preston McAfee and Philip J. Reny. A Stone-Weierstrass theorem without closure under suprema . Proc. Amer. Math. Soc. 114 (1992) 61-67. MR 1091186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Joseph A. Ball and Thomas R. Fanney. Uniform limits of sequences of polynomials and their derivatives . Proc. Amer. Math. Soc. 114 (1992) 749-755. MR 1091175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Charles K. Chui and Xie Chang Shen. On Hermite-Fej\'er interpolation in a Jordan domain . Trans. Amer. Math. Soc. 323 (1991) 93-109. MR 1018573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] K. G. Ivanov and E. B. Saff. Nongeometric convergence of best $L\sb p\ (p\neq 2)$ polynomial approximants . Proc. Amer. Math. Soc. 110 (1990) 377-382. MR 1019751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] J. Szabados and A. K. Varma. On $(0,1,2)$ interpolation in uniform metric . Proc. Amer. Math. Soc. 109 (1990) 975-979. MR 1013983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Ronald A. DeVore and Xiang Ming Yu. Degree of adaptive approximation . Math. Comp. 55 (1990) 625-635. MR 1035930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Gerhard Baur and Bruce Shawyer. Best $L\sp 2$-approximation of convergent moment series . Math. Comp. 54 (1990) 661-669. MR 1011437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Thomas Bloom. A spanning set for ${\scr C}(I\sp n)$ . Trans. Amer. Math. Soc. 321 (1990) 741-759. MR 984854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Giovanni Sacchi Landriani and Hervé Vandeven. Polynomial approximation of divergence-free functions . Math. Comp. 52 (1989) 103-130. MR 971405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 116 found      Go to page: 1 2 3 4